U.S. doctors online nowAsk doctors free
United Kingdom
A 20-year-old female asked:

really itchy vulva, clitoris and thighs, had treatment for yeast infection which hasn't worked what else could this be?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Pruritis: This mean itching and it could be due to anything. Would check first on the potential for your reacting to medications you may have been using to treat the yeast infection, but the best thing to do would be to see your doctor and have them do a thorough history and exam and diagnose you appropriately. Best wishes that this clears up quickly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 51-year-old female asked:

I was in an accident 3months ago had X-ray of my neck due to whiplash. I've been seeing a chiropractor but it still hurts. Should I get an mri?

2 doctor answers3 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Yes if not improved: If you are still hurting without any real improvement or if it is feeling worse, then a MRI would be indicated unless the pain is mild and not affecting your life.
A 37-year-old member asked:

Is vibramycin (doxycycline) effective for respiratory infections?

1 doctor answer2 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Generally not: Most respiratory infections are caused by viruses and should not be treated with antibiotics. Vibramycin (doxycycline) will treat some bacterial infections.
A 25-year-old member asked:

Can bronchitis and an upper respiratory tract infection elevate liver function?

1 doctor answer2 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
AURI: Auri is respiratory tract infection and bronchitis, elevation of liver enzymes and functions involve the GI tract or system.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.